Follow
Jean-Pierre Tignol
Jean-Pierre Tignol
Professeur émérite, ICTEAM, SC, Université catholique de Louvain
Verified email at uclouvain.be - Homepage
Title
Cited by
Cited by
Year
The book of involutions, AMS Coll
MA Knus, A Merkurjev, M Rost, JP Tignol
Pub 44, 17, 1998
1431*1998
Galois' theory of algebraic equations
JP Tignol
World Scientific Publishing Company, 2015
4282015
Division algebras of degree 4 and 8 with involution
SA Amitsur, LH Rowen, JP Tignol
Israel Journal of Mathematics 33 (2), 133-148, 1979
1321979
On the quaternion-isogeny path problem
D Kohel, K Lauter, C Petit, JP Tignol
LMS Journal of Computation and Mathematics 17 (A), 418-432, 2014
922014
Totally ramified valuations on finite-dimensional division algebras
JP Tignol, AR Wadsworth
Transactions of the American Mathematical Society 302 (1), 223-250, 1987
831987
Value functions on simple algebras, and associated graded rings
JP Tignol, AR Wadsworth
Springer, 2015
802015
The multipliers of similitudes and the Brauer group of homogeneous varieties.
AS Merkurjev, JP Tignol
Walter de Gruyter, Berlin/New York 1995 (461), 13-48, 1995
791995
Hyperbolic involutions
E Bayer-Fluckiger, DB Shapiro, JP Tignol
Mathematische Zeitschrift 214 (1), 461-476, 1993
761993
Algèbres indécomposables d'exposant premier
JP Tignol
Advances in Mathematics 65 (3), 205-228, 1987
681987
Biquaternion algebras and quartic extensions
TY Lam, DB Leep, JP Tignol
Publications Mathématiques de l'IHÉS 77, 63-102, 1993
621993
Witt rings and Brauer groups under multiquadratic extensions, I
R Elman, TY Lam, JP Tignol, AR Wadsworth
American Journal of Mathematics, 1119-1170, 1983
501983
Réduction de l'indice d'une algèbre simple centrale sur le corps des fonctions d'une quadrique
JP Tignol
Bulletin de la Société Mathématique de Belgique, Série A 42 (3), 735, 1990
461990
On the corestriction of central simple algebras
JP Tignol
Mathematische Zeitschrift 194 (2), 267-274, 1987
461987
Algebras of odd degree with involution, trace forms and dihedral extensions
D Haile, MA Knus, M Rost, JP Tignol
Israel Journal of Mathematics 96 (partB), 299-340, 1996
411996
Corps à involution neutralisés par une extension abélienne élémentaire
JP Tignol
Groupe de Brauer, 1-34, 1981
411981
Value functions and associated graded rings for semisimple algebras
JP Tignol, A Wadsworth
Transactions of the American Mathematical Society 362 (2), 687-726, 2010
372010
Fields of characteristic 2 with prescribedu-invariants
P Mammone, JP Tignol, A Wadsworth
Mathematische Annalen 290 (1), 109-128, 1991
341991
Witt rings and Brauer groups under multiquadratic extensions. II
DB Shapiro, JP Tignol, AR Wadsworth
Journal of Algebra 78 (1), 58-90, 1982
341982
On the signature of an involution
DW Lewis, JP Tignol
Archiv der Mathematik 60 (2), 128-135, 1993
331993
Kummer subfields of Malcev-Neumann division algebras
JP Tignol, SA Amitsur
Israel Journal of Mathematics 50 (1), 114-144, 1985
331985
The system can't perform the operation now. Try again later.
Articles 1–20